Triebel-Lizorkin Spaces on Metric Spaces via Hyperbolic Fillings

Mario Bonk, Eero Saksman, Tomas Soto

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalIndiana University Mathematics Journal
Volume67
Issue number4
Pages (from-to)1625-1663
Number of pages39
ISSN0022-2518
DOIs
Publication statusPublished - 2018
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Function spaces
  • hyperbolic filling
  • metric measure space
  • Triebel-Lizorkin spaces
  • PARTIAL-DIFFERENTIAL-EQUATIONS
  • SOBOLEV SPACES
  • BESOV-SPACES
  • 111 Mathematics

Cite this